# SDR SPUY201605060005

- Difficulty date: May 6, 2016
- Submitted: May 6, 2016
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Aircraft time: 83,096 hours, 46,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 870
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING TO BODY SPLICE PLATE ATTACH, UNDER WING TO BODY WITH CORROSION BS 870, WLB 70.5 LT REF N/R 0337.
